Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Synthroid weight based dosing

Premium Questions

Dr. Mirjeta Guni MD

I moved to Tennessee 5 years ago. Since I was 40 years old I have been on Synthroid .175. I had ... a TSH . Several years he dropped by Synthroid to .150 I learned to live with that but I must constantly ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr.   Binu Parameswaran Pillai MD

on 01 /05/2016 .I still have no energy or stamina my weight is around 157 pounds what should I do the Dr said this dose was right for my weight What should new dosage be ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Ajish TP MD

blood test tomorrow but my question is: Considering my aprils result, is my synthroid dose enough ... called synthroid (0,05mg). For the last month, I am very very tired, I did nt had my period for... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Shehzad Topiwala MD

, the level is 2.2... I take synthroid 0.05mg already. Is it normal ??? Because i feel tired all the time, i gain weight and even not eat, îm depressed,etc.... Can i take a littoe bit more synthroid... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Ajish TP MD

on synthroid and all has been well for some time. I was taking 200 milligrams daily, after my doctor adjusted ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)

Public Forum Discussions

Dr. Ajish TP MD

My endocrinologist is very concerned about raising my TSH level. For the last year, he keeps reducing my synthroid dose and his latest instruction is to take .125 dose. That is down from .175 but my ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr.  Akhtarhusain MD

I take Synthroid for my under active thyroid. I gained weight when I first starting using it. The dose has been changed several times and I am now taking 88 mg. Everytime the dosage is changed I gain ... View answer

Answered by : Dr. Akhtarhusain ( General & Family Physician)
Dr. Hardik Sanghvi MD

on synthroid. I am currently at 175mg. My labs TSH, FT3, FT4 are indicating (according to my endo) that I am hyperthyroid so he wants to decrease my dose. HOWEVER, I have a lot of hypo-symptoms (including... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.  Deepti Verma MD

pregnant ,my gyn told me to contact PCP for medication ,she has given me synthroid 100mcg,after that my tsh was 0.56 and my t4 is 11.6 ,then again she increased my dose to 137 mcg and now my tsh is .159... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Hardik Sanghvi MD

it seemed to be getting better. But then my heart was pounding and it looked like my dose of synthroid .... Could it be that I should start the synthroid again but at a lower dosage? ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, 25 mcg is half the dose of 50mcg and hence it can not be same. Thanks

Dr. Raju A.T MD

No, Hypothryroid can itself cause hair loss.

Dr. Pavan Kumar Gupta MD

Hello, It means requirement of your body is more. You must revise the dose of SYNTHROID. It is not unusual. Consult your doctor for revision. Thanks